Author Topic: Struggling a lot! Need support  (Read 86 times)

[Buddie]

Struggling a lot! Need support
« on: November 12, 2019, 12:36:00 am »
hello... I have been struglling SO much the past few days. Even on such a low dose. I feel depression, sweating, SO cold, I really need to know theres a light at the end of the tunnel :(

I also recently got my menstrual cycle and I am thinking it xouls be related with the mood swings. i NEVER in my life had depression or anything aimilar to these sensations. Please some guidance!!! I hve read the artixlw of what happens in your brain like a million tome I hope I make it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Struggling a lot! Need support
« Reply #1 on: November 12, 2019, 01:22:42 am »
Well, the good news is, "I NEVER in my life had depression or anything similar to these sensations", so that tells me that what you're feeling, what you're experiencing is because of the darn drug, so this is good news! This isn't you, it's not who you were, not who you are now and not who you'll be when you heal. 

Trust the person you were, not what your poor brain is telling you right now, trust your buddies here who are going through this too, and trust those of us who have healed.  There is light at the end of the tunnel, you just can't see it because of the fear this process injects into us, hang on, okay?

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Struggling a lot! Need support
« Reply #2 on: November 12, 2019, 01:55:52 am »
Thank you so much!! I appreciate your support
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.